2 doctors weighed in:
What long term side effects does the growth hormone nutropin (human growth hormone) cause?
2 doctors weighed in

Dr. Richard Shewbridge
Internal Medicine - Endocrinology
1 doctor agrees
In brief: Monitoring necessary
When properly dosed (following the igf-1 blood test at regular intervals), growth hormone replacement should not have unpleasant side effects.
However, if the dose is too high, side effects of growth hormone excess, such as joint pains and edema (swelling) can occur.

In brief: Monitoring necessary
When properly dosed (following the igf-1 blood test at regular intervals), growth hormone replacement should not have unpleasant side effects.
However, if the dose is too high, side effects of growth hormone excess, such as joint pains and edema (swelling) can occur.
Dr. Richard Shewbridge
Dr. Richard Shewbridge
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors